# SDR JR2R20230422214

- Difficulty date: April 22, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 17,599 hours, 10,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Part time: 17,599 hours, 10,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSS BEAM FR84 AT RBL11 CORRODED ON THE O/B SIDE
